Publication detail

Lorenz and Rossler systems with piecewise-linear vector fields

PETRŽELA, J., POSPÍŠIL, J., KOLKA, Z., HANUS, S.

Original Title

Lorenz and Rossler systems with piecewise-linear vector fields

English Title

Lorenz and Rossler systems with piecewise-linear vector fields

Type

journal article - other

Language

en

Original Abstract

Dynamical systems of class C are described by the 3rd order autonomous differential equation with nonlinearity given as a three-segment piecewise-linear (PWL) function. Argument of this function is a linear combination of state variables. These systems form an extensive group of nonlinear systems with PWL vector field and may produce rich set of chaotic attractors. The paper shows how this group can be extended for Lorenz and Rossler systems.

English abstract

Dynamical systems of class C are described by the 3rd order autonomous differential equation with nonlinearity given as a three-segment piecewise-linear (PWL) function. Argument of this function is a linear combination of state variables. These systems form an extensive group of nonlinear systems with PWL vector field and may produce rich set of chaotic attractors. The paper shows how this group can be extended for Lorenz and Rossler systems.

Keywords

Dynamical systems, piecewise-linear, chaos, topological conjugacy

Released

01.10.2003

Pages from

264

Pages to

268

Pages count

5

BibTex


@article{BUT44866,
  author="Jiří {Petržela} and Jiří {Pospíšil} and Zdeněk {Kolka} and Stanislav {Hanus}",
  title="Lorenz and Rossler systems with piecewise-linear vector fields",
  annote="Dynamical systems of class C are described by the 3rd order autonomous differential equation with nonlinearity given as a three-segment piecewise-linear (PWL) function. Argument of this function is a linear combination of state variables. These systems form an extensive group of nonlinear systems with PWL vector field and may produce rich set of chaotic attractors. The paper shows how this group can be extended for Lorenz and Rossler systems.",
  chapter="44866",
  journal="WSEAS Transactions on Mathematics",
  number="4",
  volume="2",
  year="2003",
  month="october",
  pages="264--268",
  type="journal article - other"
}